Akhlesh Lakhtakia

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1989
Publication period end
1993
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Lakhtakia, Akhlesh, Passoja, Dann E. (1993): On the congruence of binary patterns generated by modular arithmetic on a parent array. In Computers & Graphics, 17 (5) pp. 613-617. http://dx.doi.org/10.1016/0097-8493(93)90014-Z

Lakhtakia, Akhlesh (1991): Julia sets of switched processes. In Computers & Graphics, 15 (4) pp. 597-599. http://dx.doi.org/10.1016/0097-8493(91)90061-L

Lakhtakia, Akhlesh (1989): A simple gasket derived from prime numbers. In Computers & Graphics, 13 (1) pp. 57-58. http://dx.doi.org/10.1016/0097-8493(89)90037-X

Lakhtakia, Akhlesh, Messier, Russell (1989): Self-similar sequences and chaos from Gauss sums. In Computers & Graphics, 13 (1) pp. 59-62. http://dx.doi.org/10.1016/0097-8493(89)90038-1